Forum

Sexual problems and LDN

I have a few sexual problems! (I know I'm not alone!). Whilst I wake up most nights with a strong erection, I find it very difficult to achieve an erection when wanted unless helped with Viagra or Cialis. Orgasm seems impossible.
Most articles that I have read suggest that medication may be the culprit. I've been taking only LDN for four or five years. Does anyone know if LDN causes sexual problems?

Hiya

LDN causes me sexual problems-my fella aint around when I want him to be! blush

I doubt LDN would be the cause of the problem u describe-if anything the endorphin increase and feel good factor would enhance sexual experience. Maybe you are thinking about it too much? I dunno-I havent got a willy-hope someone that has can perhaps answer your question thumbsup

Ellie x

I was just about to type SNAP but I don't take Viagra or Cialis and although I've had MS for 13+ years, I seem to have forgotten what LDN is although Í have seen it on here before?

Confused,

Marcus.

Marcus

LDN is Low Dose Naltrexone

Info at www.ldnresearchtrust.org thumbsup

Ellie x

bump

The Society has an information page on LDN too.

http://www.mssociety.org.uk/ms-news-and-research/ms-research/potential-treatments/emerging-areas-of-research/ldn

Greg (Admin)

I took LDN three years ago,but it caused me more pain so had to go.But,it did cause friskiness and the boys' best friend paid a lot of attention; more like stood to it.

 

I had to be aware of the side effect.Apalling if alone.'cos thoughts drifted to 'The Devil's Work'.

 

Wb

Thanks, Ellie.

Marcus. x.